Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Frequent bed wetting after drinking alcohol - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi, I am 21, and have started wetting the bed frequently when I drink alchol. If I drink more than 5 or 6 drinks I stay dry, but if I only have a few, this is when the wetting occurs. What is wrong with me?
Doctor :   Alcohol is a natural diuretic
Doctor :   when taken in excess can lead to dehydration
Doctor :   and thus the dryness
User :   ohh, short of not drinking, or drinking to excess is there anything I can do to prevent this??
Doctor :   so one has to be hydrated with water while intoxicated with alcohol
Doctor :   One should take as many fluids as possible to be hydrated while on excess of alcohol
Doctor :   before drying out
User :   but wont that just make me wet everytime?
User :   is this a possible sign or symptom of something serious?
Doctor :   If you are not able to cope up even after hydrating yourself well
Doctor :   then it is better to see the doctor for physical examination
Doctor :   pain in the abdomen, blurry vision etc should immediately prompt to see the doc

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor